Aspirin Complex Hot Drink 10 Sachets

2-3 Days Aspirin Complex Hot Drink 10 Sachets

Aspirin Complex Hot Drink*10 sachets

Category: Medicine

Before you start taking Aspirin Complex, we recommend reading the leaflet in the product packaging.


1. What is Aspirin Complex Hot Drink?

Aspirin Complex is a medicinal product in sachet form used for the symptomatic treatment of various cold-related conditions. It has pain-relieving and anti-inflammatory properties.

The drug helps in the following cases:

  • Fever;
  • Runny nose;
  • Treatment of nasal/sinus congestion (rhinosinusitis);
  • Pain associated with common cold and flu-like symptoms.

If you are experiencing some of the symptoms mentioned, Aspirin Complex may help relieve them. If you have only one symptom, taking a medicine with one active substance is recommended.

In addition, it is in the group of blood pressure-lowering medicines. Some evidence shows that aspirin lowers blood pressure.

Seek medical attention if there is no improvement after 3 days and your condition worsens.

The drug is available without a prescription.


2. What does the Aspirin Complex contain?

One sachet of Aspirin Complex contains two active substances:

  • 500 mg acetylsalicylic acid
  • 30 mg pseudoephedrine hydrochloride

The other excipients in the product are as follows:

  • Sucrose
  • Hypromellose
  • Sucralose
  • Vanilla flavour
  • Peppermint-Menthol-Eucalyptus flavour (contains menthol and cineole)


3. How to take Aspirin Complex?

Aspirin hot drink complex should be taken as your doctor or pharmacist prescribes or as directed in the leaflet.

The medicine is intended for oral administration.

The recommended dose is as follows:

  • Adults and adolescents over 16 years: single dose up to 1-2 sachets, up to 6 sachets can be taken daily.

Pour the contents of one or two sachets into a glass of hot water (the water should not be boiling) and stir well. Wait for the temperature to become suitable and drink. Note that the granules do not dissolve completely.

Do not take more than the prescribed dose.

Aspirin Complex should not be taken for longer than 3 days.

Aspirin Complex should not be taken by children under 16 years of age unless prescribed by a doctor.


4. What should you know before taking Aspirin Complex?

Before taking Aspirin Complex, you should know there are contraindications.

Do not take the medicine in the following cases:

  • If you have an allergy (hypersensitivity) to acetylsalicylic acid, salicylates, pseudoephedrine, or any of the excipients;
  • If you have asthma triggered by the administration of salicylates or substances with similar action (non-steroidal anti-inflammatory drugs);
  • If you suffer from stomach ulcer;
  • If you have an increased risk of bleeding;
  • If you are pregnant or breastfeeding;
  • If you have liver or kidney failure;
  • If you have severe heart failure;
  • If you also take 15 mg (or more) of methotrexate per week during this period;
  • If you have very high blood pressure or severe ischemic heart disease;
  • If you are taking or have taken in the last two weeks an antidepressant that includes a monoamine oxidase (MAO) inhibitor.

Talk to your doctor before taking Aspirin Complex in the following cases:

  • If you have specific allergies;
  • If you have chronic lung disease;
  • If you are taking blood thinners or anticoagulants;
  • If you have impaired cardiovascular function;
  • If you are going to have surgery, including minor surgery;
  • If you suffer from an overactive thyroid, mild to moderate hypertension, diabetes mellitus, heart disease, increased pressure in the eye (glaucoma), enlarged prostate gland and others.

Read the leaflet carefully before taking the Aspirin Complex.


Taking Aspirin Complex by elderly patients

Sensitivity to pseudoephedrine may occur, resulting in insomnia or hallucinations. Consult a physician and take with caution.


Taking Aspirin Complex with food, drink and alcohol

You can take Aspirin Complex with or without food. The medicine is dissolved in water, and the drink obtained is taken.

Drinking alcohol and taking Aspirin Complex may increase the risk of gastrointestinal bleeding and slow your reactions.


Pregnancy and breastfeeding

The medicine should not be taken during pregnancy and breastfeeding unless prescribed by your doctor.

The product belongs to the non-steroidal anti-inflammatory drugs group, which may affect fertility in women. This effect is reversible when stopping the intake of the medicinal product.


Driving and operating machinery

Taking Aspirin Complex may affect your reactions, especially if alcohol is also consumed. Take the medicine with caution if you drive or operate machinery.

Be careful with taking Aspirin Complex if you have diabetes, as the drug contains 2 g of sucrose.


5. Adverse Reactions When Taking Aspirin Complex

Various side effects are possible, with some occurring more frequently and others rarely. The degree of severity of the side effects also varies.

Adverse reactions to taking Aspirin Complex may include the following:

  • Gastric ulcers;
  • Gastrointestinal bleeding;
  • Allergic reactions such as itching, redness, rash, difficulty breathing, etc;
  • Hemolysis;
  • Increased risk of bleeding;
  • Increase in liver proteins;
  • Dizziness;
  • Tinnitus;
  • Nausea and vomiting;
  • Urinary retention;
  • Increased blood pressure;
  • Insomnia;
  • Increase in temperature and others.

Before taking Aspirin Complex, read the leaflet describing all contraindications and side effects.


6. Additional information about Aspirin Complex

There are no special storage requirements for this medication. The only recommendation is to store it in the original packaging, in a dry and ventilated place.

Always keep away from children.

One pack of Aspirin Complex contains 10 sachets.


7. Where can you buy Aspirin Complex Hot Drink?

You can buy Aspirin Complex Hot Drink in a pack of 10 sachets from the Care From Nature online shop.

We offer you the following:

  • Quick order in a few easy steps;
  • -15% for your first order with your e-mail address;
  • Worldwide delivery with DHL;
  • 1-2 business days for the European Union for £15.99.

For delivery terms to the rest of the world, you can contact us as follows:

Read more about Aspirin Complex in WikipediaDrugs.com and NIH

Write a review

Note: HTML is not translated!
    Bad           Good

Captcha

Out of stock

This product is currently not available!

 
 

 

 

  • Brand: BAYER
  • Product Code: Aspirin-Complex-Hot-Drink-10-Sachets
  • Availability: 2-3 Days
  • £10.69
  • Ex Tax: £10.69

Express delivery?

Next day delivery: UK -  £15.99 | EU - £19.99 | Rest of the world - £24.99  

Tags: Aspirin, Complex, Hot, Drink,